# SDR C2XA00IA258

- Difficulty date: August 15, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D22719000101
- Condition: Discharged
- Location: Lt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3490 - THE CREW REPORTED THAT THE LANDING GEAR WAS SLOW TO EXTEND.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE SERVICED THE LEFT MAIN LANDING GEAR FREE FALL ASSISTER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
